# SDR UALA2012092905529

- Difficulty date: September 28, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 68,132 hours, 12,332 cycles
- Engine: Pwa PW4077
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 263BA1011
- Part serial: 1064A
- Condition: Faulty
- Location: Main
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MAIN BATTERY STATUS.  REPLACED MAIN BATTERY AS PER AMM. 24-31-01 S/N OFF 1064A, S/N ON 3965.  MESSAGE CLEARED ACFT OK FOR SERVICE.
